Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On myrin p forte medication for TB,itchiness and dizziness.normal ?

Hello! I am under medication for TB, taking Myrin P Forte for almost 2 months now. Though I skipped it before on my 3rd week for 3-4 days and resumed again up to now. My question is... is it normal for my body to itch a lot? Sometimes I feel dizzy and feels like vomiting too. Should I continue taking Myrin P Forte? My doctor is out of town that s why I couldn t consult her. Thanks a lot!
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  1397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hello,
IT IS MY CANDID ADVICE NOT TO DISCONTINUE MYRIN-P FORTE WITHOUT THE PERMISSION OF YOUR PHYSCIAN,HOW EVER YOU REDUCE THE DOSE TO HALF FOR THE TIME BEING UNTILL THE RETURN OF YOUR DOCTOR .TE REDUCTION IN DOSE MAY PERHAPS PROVE USEFUL TO LESSEN THE CONDITION OF DIZINESS OR VOMITING.
DR.MOHSIN MADNI
Answered: Sun, 22 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor